Order estimates are obtained for the best approximations of the classesB 1, θ r in the spaceL q with 1<q<∞ and classesB ∞, θ r in a uniform metric. The behavior of Kolmogorov widths of the classesB p, θ r ,1<p≤∞, in the metric of L∞ is studied.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. S. Romanyuk, “Approximation of Besov classes of periodic functions of many variables in the spaceL q ,”Ukr. Mat. Zh.,43, No. 10, 1398–1408 (1991).
A. S. Romanyuk,Approximation of Classes B p, θ r of Periodic Functions of Many Variables in the space L q [in Russian], Preprint 90.30, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1990).
A. S. Romanyuk, “The best trigonometric approximations and the Kolmogorov diameters of the Besov classes of functions of many variables,”Ukr. Mat. Zh.,45, No. 5, 663–675 (1993).
S. M. Nikol'skii,Approximation of Functions of Many Variables and Imbedding Theorems [in Russian], Nauka, Moscow (1969).
V. N. Temlyakov, “Approximation of functions with bounded mixed derivative,”Tr. Mat. Inst. Akad. Nauk SSSR,118, 1–112 (1986).
N. P. Korneichuk,Exact Constants in the Theory of Approximations [in Russian], Nauka, Moscow (1987).
S. A. Telyakovskii, “On estimates of derivatives of trigonometric polynomials of many variables,”Sib. Mat. Zh.,4, No. 6, 1404–1411 (1963).
G. H. Hardy, J. E. Littlewood, and G. Pólya,Inequalities [Russian translation], Inostrannaya Literatura, Moscow (1948).
K. I. Babenko, “On approximation of a class of periodic functions of many variables by trigonometric polynomials,”Dokl. Akad. Nauk SSSR,132, No. 5, 982–985 (1960).
S. A. Telyakovskii, “Some estimates for trigonometric series with quasiconvex coefficients,”Mat. Sb.,63 (105), No. 3, 426–444 (1964).
V. N. Temlyakov, “Estimates of errors of the Fibonacci quadrature relations for classes of functions with bounded mixed derivative,”Tr. Mat. Inst. Akad. Nauk SSSR,200, 327–335 (1991).
H. Triebel,Interpolation Theory. Function Spaces. Differential Operators [Russian translation], Mir, Moscow (1980).
É. S. Belinskii, “Asymptotic characteristics of classes of functions with restrictions on mixed derivative (mixed difference),” in:Investigations in the Theory of Functions of Many Real Variables, Yaroslavl' University, Yaroslavl' (1990), pp. 22–37.
A. Pajor and N. Tomczak-Jaegermann, “Subspaces of small codimension of finite-dimensional Banach spaces,”Proc. Amer. Math. Soc.,97, No. 4, 637–642 (1986).
V. N. Temlyakov, “Estimates for asymptotic characteristics of classes of functions with bounded mixed derivative or difference,”Tr. Mat. Inst. Akad. Nauk SSSR,189, 138–168 (1988).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 47, No. 1, pp. 79–92, January, 1995.
About this article
Cite this article
Romanyuk, A.S. On the best approximations and Kolmogorov widths of besov classes of periodic functions of many variables. Ukr Math J 47, 91–106 (1995). https://doi.org/10.1007/BF01058799
- Periodic Function
- Order Estimate
- Kolmogorov Width
- Besov Class